# SDR AALA201504209006

- Difficulty date: April 1, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 22,411 hours, 7,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK, AFT INBD R4 DOOR SILL HAS TWO CORRODED NUTPLATE HOLES.  REPAIRED SILL IAW SRM 53-41-14-201 FIG 201.
